# SDR DALA108945648

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 43,224 hours, 16,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 34 TO 38 EMERGENCY LIGHTS INOPERATIVE. FOUND AFT GALLEY OVERHEAD POWER SUPPLY INOPERATIVE. REPLACED POWER SUPPLY IAW MM.
